Translator Disclaimer
March/April 2019 Multiplicity results for $(p,q)$ fractional elliptic equations involving critical nonlinearities
Mousomi Bhakta, Debangana Mukherjee
Adv. Differential Equations 24(3/4): 185-228 (March/April 2019).

Abstract

In this paper, we prove the existence of infinitely many nontrivial solutions for the class of $ (p,q) $ fractional elliptic equations involving concave-critical nonlinearities in bounded domains in $\mathbb{R}^N$. Further, when the nonlinearity is of convex-critical type, we establish the multiplicity of nonnegative solutions using variational methods. In particular, we show the existence of at least $cat_{\Omega}(\Omega)$ nonnegative solutions.

Citation

Download Citation

Mousomi Bhakta. Debangana Mukherjee. "Multiplicity results for $(p,q)$ fractional elliptic equations involving critical nonlinearities." Adv. Differential Equations 24 (3/4) 185 - 228, March/April 2019.

Information

Published: March/April 2019
First available in Project Euclid: 23 January 2019

zbMATH: 07192947
MathSciNet: MR3910033

Subjects:
Primary: 35J20, 35R11, 45G05, 47G20, 49J35

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
44 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 3/4 • March/April 2019
Back to Top